RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1982, Volume 119(161), Number 3(11), Pages 355–362 (Mi msb2888)  

On Sylow regular classes of groups

G. S. Mikaelyan


Abstract: This paper deals with inversion of the well-known theorems of Sylow and Hall on conjugacy of Sylow and Hall subgroups of finite and solvable finite groups.
Bibliography: 17 titles.

Full text: PDF file (455 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1984, 47:2, 345–352

Bibliographic databases:

UDC: 512.4
MSC: Primary 20D20; Secondary 20D10
Received: 28.09.1981

Citation: G. S. Mikaelyan, “On Sylow regular classes of groups”, Mat. Sb. (N.S.), 119(161):3(11) (1982), 355–362; Math. USSR-Sb., 47:2 (1984), 345–352

Citation in format AMSBIB
\Bibitem{Mik82}
\by G.~S.~Mikaelyan
\paper On Sylow regular classes of groups
\jour Mat. Sb. (N.S.)
\yr 1982
\vol 119(161)
\issue 3(11)
\pages 355--362
\mathnet{http://mi.mathnet.ru/msb2888}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=678832}
\zmath{https://zbmath.org/?q=an:0527.20014|0506.20009}
\transl
\jour Math. USSR-Sb.
\yr 1984
\vol 47
\issue 2
\pages 345--352
\crossref{https://doi.org/10.1070/SM1984v047n02ABEH002646}


Linking options:
  • http://mi.mathnet.ru/eng/msb2888
  • http://mi.mathnet.ru/eng/msb/v161/i3/p355

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:123
    Full text:35
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019